The Netherlands journal of medicine · 1999
A man with a mysterious hypogammaglobulinaemia and skin rash.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
van Ginneken E E, van der Meer J W, Netten P M
Аннотация
We have observed a 26-year-old diabetic male who had been treated with carbamazepine because of seizures. After two months of treatment, he developed a severe illness with skin rash, fever, hepatomegaly and hypogammaglobulinaemia. Since hypogammaglobulinaemia is a rare side effect of carbamazepine treatment, a stop order was given for carbamazepine. The abnormalities (skin, fever, hypogammaglobulinaemia) remained until it appeared that the patient had secretly continued taking the drug. When drug administration was stopped the skin abnormalities improved and serum immunoglobulin levels became normal. The etiology of this transient carbamazepine-induced hypogammaglobulinaemia is unknown.